Maryland, 2012Winter Weather in Maryland, February 19 to 20, 2012
February 19 to 20, 2012 · NWS AKQ · 3 events in 3 counties and zones
Low pressure moving off the North Carolina and South Carolina coasts produced between one and two inches of snow across portions of the Lower Maryland Eastern Shore from Sunday evening, February 19th into early Monday morning, February 20th.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moving off the North Carolina and South Carolina coasts produced between one and two inches of snow across portions of the Lower Maryland Eastern Shore from Sunday evening, February 19th into early Monday morning, February 20th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Feb 19, 4:53 PM EST, 3 hours 7 minutes earlier.
Area forecast discussion, Feb 19, 4:53 PM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
453 PM EST SUN FEB 19 2012
.SYNOPSIS...
LOW PRESSURE INTENSIFIES OFF THE SOUTHEAST AND MID ATLANTIC COAST
TONIGHT...THEN MOVES FARTHER OUT TO SEA MONDAY MORNING. HIGH
PRESSURE BUILDS INTO THE AREA MONDAY AND MONDAY NIGHT...THEN
SLIDES OFF THE COAST DURING TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHORT TERM MDLS IN GENERAL AGREEMENT OVRALL WITH REGARD TO
TIMING/MOVEMENT OF INTENSIFYING LO PRES AREA OFF THE SE AND MID
ATLC CST THIS EVENG INTO MON MORNG. NAM SHOWS SLIGHTLY STRONGER SFC
LO PRES. NAM/GFS IN GENERAL AGREEMENT WITH UPR LVL DYNAMICAL
FEATURES AND ASSOC STRONGEST LIFT AND FRONTOGENETIC FORCING
AFFECTING THE SRN 2/3RDS OF THE CWA FM LATE THIS AFTN INTO ERLY
MON MORNG. ONLY PLACES THAT HAVE RECEIVED MUCH ACCUMULATION THUS
FAR ARE TO THE NW OF RIC...BUT BASED ON LATEST RADAR TRENDS DO NOT
EXPECT THEM TO GET MUCH MORE AS THE EVENING WEARS ON...AS BEST
LIFT/FORCING SHIFTS FARTHER TO THE SE (CLOSER TO THE DEEPENING SFC
LOW). BELIEVING THERE WILL BE ARND A 3 HR WINDOW OF MODERATE SNOW
LATER THIS EVENG INTO OVRNGT...HAVE ADDED THE VA ERN SHR (ACCOMACK/NORTHAMPTON)
CNTIES...AS WELL AS THE CITY OF SUFFOLK IN VA...AND GATES/HERTFORD
CNTIES IN INTERIOR NE NC TO THE WINTER WX ADVSY. THESE AREAS CUD
RECEIVE 1 TO 2 INCHES BEFORE TAPERING OFF TWD MORNG.
OVERALL...HIGHEST SNOW AMOUNTS (2-4") ARE EXPECTED ACRS S CENTRAL
VA...INTO INTERIOR PORTIONS OF SE VA (ALTHOUGH MANY OF THESE
LOCATIONS WILL NOT BEGIN TO SEE ACCUMULATIONS UNTIL LATER THIS
EVENING/OVERNIGHT). ANY RAIN OR SLEET WILL BE CHANGING OVR TO ALL
SNOW DURING THE NEXT 3 TO 6 HRS FM WNW TO ESE...EXCEPT FOR EXTRM
SE VA AND CSTL NE NC...AS STRNG UPR LVL ENERGY AND ASSOC ENHANCED
VERTICAL MOTION APPROACHES AND MOVES ACRS THE REGION. THE PCPN
WILL BE ALL SNOW AFTR 06Z/07Z EVEN OVR CSTL NE NC. WHERE THERE ARE
NO ADVSYS AT THIS TIME...SNOW AMTS OF LESS THAN AN INCH WILL BE
POSSIBLE INTO ERLY MON MORNG. MIN TEMPS WILL RANGE FM THE UPR 20S
TO LWR 30S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
SLOWER DEPARTURE OF SFC LOW/MODELS STILL SHOWING SOME LINGERING
MOISTURE (SNOW SHOWERS) ACROSS SERN COASTAL COUNTIES EARLY MONDAY
MORNING SO WILL MAINTAIN A 20 POP THERE. OTW...DRY WX RETURNS
MONDAY...AS SFC HIGH PRESSURE SLOWLY BUILDS INTO THE AREA. WINDS
REMAIN BREEZY ALONG THE COAST THROUGH MIDDAY. GIVEN SOME SNOWCOVER...KEPT
HIGHS IN THE M-U40S 9LOWER 40S N). SFC HIGH BUILDS IN MON NIGHT W/
CLEAR SKIES...LOWS MON NITE MAINLY IN THE 20S.
WARMING TREND BEGINS TUE AS SFC HIGH SLIDES OFF THE COAST AND SOUTHERLY
FLOW INCREASES BY AFTN. HIGHS MAINLY IN THE 50S TUE. NOT AS COLD
TUE NIGHT...LOWS MAINLY IN THE UPR 30S TO LWR 40S. EVEN WARMER WED
WITH HIGHS FROM THE UPR 50S N TO LWR-MID 60S S. SOME INCREASE IN
MSTR BUT ONLY MINIMAL CHC FOR PRECIP (20%).
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
CONDITIONS LOOK QUIET THROUGH FRI AFTN WITH ONLY A SLIGHT CHANCE OF
PRECIP THU...ASSOCIATED WITH A SHORT WAVE THAT MOVES NORTH OF THE
AREA. FOR FRI...MODELS SHOW A COLD FRONT PUSHING THROUGH THE
AREA...WITH PRECIP LOOKING TO BY ALL LIQUID WITH FRONTAL PASSAGE.
GFS HAS A STRONGER SURFACE LOW ASSOCIATED WITH THE FRONT AND A
LARGER AREA OF PRECIP. THE ECMWF DEPICTS A WEAKER LOW THAT MOVES
FARTHER NORTH OF THE CWA. EITHER WAY EXPECT CLOUDS TO INCREASE
DURING THE DAY FRI WITH PRECIP FRI NIGHT AND A WIND SHIFT TO THE
WNW/NW. HIGH PRESSURE WITH CLEAR SKIES AND COOLER CONDITIONS WILL
THEN PREVAIL FOR THE WEEKEND.
SW FLOW WILL KEEP TEMPS VERY MILD FOR THU AND FRI...WITH HIGHS
REACHING THE MID-UPPER 60S ACROSS THE AREA. HIGHS WILL DROP SOME
AFTER THE COLD FRONT PASSAGE FOR THE WEEKEND...RANGING FROM THE
LOW-MID 50S. MILD LOW TEMPS IN THE MID 40S NORTH TO LOW 50S SOUTH
WILL PERSIST THU AND FRI...BEFORE DROPPING INTO THE MID TO LOWER
30S SAT THROUGH MON.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
-RA....-RASN AND -SN WILL CONTINUE TO MOVE FROM S TO N TDY. GUSTY
N/NE WINDS CAN BE EXPECTED THIS EVENING AT ORF/PHF/ECG. EXPECT
CONDITIONS TO LOWER TO IFR BY THIS EVENING AT ALL TERMINALS. SNOW
ACCUMULATIONS ARE EXPECTED AT RIC/SBY. IFR WILL CONTINUE SUN NITE
WITH SNOW SPREADING TO PHF/ORF. ONLY LIGHT ACCUMULATIONS IF ANY ARE
EXPECTED THERE. NE WINDS WILL BECOME GUSTY N WINDS SUN NITE. PCPN
TAPERS OFF AT RIC/SBY BY 06-09Z AND AT ORF/PHF/ECG BY 09-12Z. BY MON
MORNING...THE TAF SITES SHOULD GENERALLY IMPROVE TO VFR AND REMAIN
THAT WAY THROUGH TUE. THERE WILL BE A CHANCE FOR -RA AROUND MID
WEEK.
&&
.MARINE...
ALL HEADLINES REMAIN AS IS...GALE WARNINGS IN EFFECT FOR ALL ZONES
EXCEPT THE BAY NORTH OF WINDMILL PT (STRONG SCA EXPECTED THERE).
MARGINAL GALES (25-30 KT G35KT) ARE LIKELY FROM THE MIDDLE BAY
SOUTH AND FOR THE CSTL WATERS FROM FENWICK TO CAPE CHARLES...WITH
STRONGEST WINDS ANTICIPATED FOR THE CSTL WATERS S OF CAPE CHARLES
(30-35 KT G40 KT). SEAS WILL QUICKLY RESPOND TO THE HIGH WINDS
AND BUILD TO BETWEEN 8-11 FT TONIGHT...PSBLY HIGHER ACROSS
NORTHERN OUTER BANKS. 4-6 FT WAVES OVER THE BAY.
ANY GALES WILL BE REPLACED BY SCA HEADLINES MON BEFORE CONDITIONS
DROP BLO SCA LEVELS MON NIGHT...ALTHOUGH SEAS WILL BE SLOW TO
DIMINISH ON THE COASTAL WATERS...CURRENT FCST HAS 5-6 FT SEAS
PERSISTING INTO TUE FOR SOUTHERN WATERS. FAIRLY QUITE AFTER THAT...NEXT
SYSTEM WED PROBABLY STAYING JUST BELOW SCA THRESHOLDS.
&&
.TIDES/COASTAL FLOODING...
HIGH SURF ADVISORY WILL REMAIN AS IS...FOR NC OUTER BANKS
CURRITUCK LATER TONIGHT AS NORTHERLY WINDS INCREASE AND GUSTS TO
40 KT...BRINGING 8 FT SEAS INTO THE NEARSHORE. WINDS/SEAS A LITTLE
LOWER FARTHER NORTH SO WILL NOT...CURRENT FORECAST FOR 6-7 FT NEARSHORE
SEAS LOOKS GOOD.
AS FOR TIDAL FLOODING...LATEST OBS GENLY ONLY RUNNING 0.5 FT TO 1
FOOT ABOVE NORMAL THROUGH THE EVENING HIGH TIDE CYCLE (AND THIS IS
THE LOWER OF THE TWO). NO ISSUES THIS EVENING. AS ANOMALIES ARE
EXPECTED TO INCREASE TO 1 TO 1.5 FT ABOVE NORMAL BY MONDAY
MORNING'S CYCLE...AND WITH THIS BEING THE HIGHER OF THE TWO...MINOR
FLOODING WILL BE POSSIBLE (BUT NOT LIKELY) FOR MAINLY THE SOUTHERN
BAY/HAMPTON ROADS...AND SE VA/NE NC ATLC COASTAL LOCATIONS. WILL
CONTINUE TO MONITOR FOR POSSIBLE ISSUANCE OF A COASTAL FLOOD ADSY
LATER TONIGHT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...WINTER WEATHER ADVISORY UNTIL 5 AM EST MONDAY FOR NCZ012>014.
HIGH SURF ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST MONDAY
FOR NCZ102.
VA...WINTER WEATHER ADVISORY UNTIL 5 AM EST MONDAY FOR VAZ064-
072>078-083>094-096-099-100.
WINTER WEATHER ADVISORY UNTIL 5 AM EST MONDAY FOR VAZ048-049-
060>063-065>071-079>082.
MARINE...GALE WARNING UNTIL 6 AM EST MONDAY FOR ANZ631>634-650-652-654.
GALE WARNING UNTIL 10 AM EST MONDAY FOR ANZ656-658.
SMALL CRAFT ADVISORY UNTIL 4 PM EST MONDAY FOR ANZ630.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...DAP
AVIATION...DAP
MARINE...LKB
TIDES/COASTAL FLOODING...LKBHazardous weather outlook, Feb 19, 5:25 PM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
525 PM EST SUN FEB 19 2012
NCZ015>017-030>032-VAZ095-097-098-202230-
PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-
NORFOLK/PORTSMOUTH-CHESAPEAKE-VIRGINIA BEACH-
525 PM EST SUN FEB 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA.
.DAY ONE...TONIGHT.
RAIN WILL BEGIN TO MIX WITH SNOW THIS EVENING FROM NORTHWEST TO
SOUTHEAST ACROSS PORTIONS OF THE TIDEWATER AND NORTHEAST NORTH
CAROLINA FROM BERTIE COUNTY TO THE COAST. THE PRECIPITATION SHOULD
BECOME ALL SNOW AFTER MIDNIGHT WITH ACCUMULATION LESS THAN ONE
INCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ021>025-202230-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
525 PM EST SUN FEB 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.
.DAY ONE...TONIGHT.
RAIN WILL BEGIN TO MIX WITH SNOW EARLY THIS EVENING BEFORE
BECOMING ALL SNOW LATE IN THE EVENING. SNOW ACCUMULATION SHOULD
GENERALLY BE AROUND ONE INCH OR LESS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ012>014-VAZ064-072>078-083>094-096-099-100-202230-
NORTHAMPTON NC-HERTFORD-GATES-CAROLINE-KING WILLIAM-KING AND QUEEN-
ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-ACCOMACK-
NORTHAMPTON VA-
525 PM EST SUN FEB 19 2012
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHEAST NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ048-049-060>063-065>071-079>082-202230-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-
525 PM EST SUN FEB 19 2012
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ102-202230-
OUTER BANKS CURRITUCK-
525 PM EST SUN FEB 19 2012
...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF
NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH SURF ADVISORY.
RAIN THIS EVENING WILL MIX WITH SNOW AFTER MIDNIGHT AND BECOME ALL
SNOW LATE IN THE OVERNIGHT HOURS. A MINOR SNOW ACCUMULATION IS
POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH SURF ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ631>634-650-652-654-202230-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
525 PM EST SUN FEB 19 2012
...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER CHESAPEAKE
BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ656-658-202230-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
525 PM EST SUN FEB 19 2012
...GALE WARNING IN EFFECT UNTIL 10 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630-202230-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
525 PM EST SUN FEB 19 2012
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 19, 7:53 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WAKEFIELD VA
753 PM EST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW LOUISA 38.02N 78.00W
02/19/2012 E1.5 INCH LOUISA VA LAW ENFORCEMENT
SNOW ON ROADS WITH ACCIDENTS REPORTED
0530 PM SNOW TREVILIANS 38.05N 78.07W
02/19/2012 M1.5 INCH LOUISA VA TRAINED SPOTTER
0630 PM SNOW BOYDTON 36.67N 78.39W
02/19/2012 M1.5 INCH MECKLENBURG VA TRAINED SPOTTER
0700 PM SNOW SCOTTS FORK 37.32N 77.89W
02/19/2012 M2.0 INCH AMELIA VA TRAINED SPOTTER
0730 PM SNOW RUTHER GLEN 38.00N 77.54W
02/19/2012 M2.0 INCH CAROLINE VA TRAINED SPOTTER
0730 PM SNOW HAMPDEN SYDNEY 37.24N 78.46W
02/19/2012 M3.0 INCH PRINCE EDWARD VA NWS EMPLOYEE
0735 PM SNOW 2 E REAMS 37.10N 77.37W
02/19/2012 M2.0 INCH PRINCE GEORGE VA NWS EMPLOYEE
&&
EVENT NUMBER AKQ1200084 AKQ1200085 AKQ1200086 AKQ1200087 AKQ1200088
AKQ1200089 AKQ1200090
LALEXANDWinter Weather, Dorchester
- When
- February 19, 8:00 PM EST to February 20, 4:00 AM EST
- Where
- Dorchester forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.423, -76.083 (the zone’s center; the record gives no point)
Snowfall amounts were generally between one and two inches across the county. Toddville reported 1.5 inches of snow.
Winter Weather, Somerset
- When
- February 19, 8:00 PM EST to February 20, 4:00 AM EST
- Where
- Somerset forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.080, -75.853 (the zone’s center; the record gives no point)
Snowfall amounts were generally between one and two inches across the county.
Winter Weather, Wicomico
- When
- February 19, 8:00 PM EST to February 20, 4:00 AM EST
- Where
- Wicomico forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 38.369, -75.631 (the zone’s center; the record gives no point)
Snowfall amounts were generally between one and two inches across the county. Salisbury reported 2.0 inches of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Kentucky, February 19, 2012$135,000 · 80 events
- Heavy Snow in West Virginia, February 19, 2012$750,000 · 6 events
- Heavy Snow in Virginia, February 19, 2012$200,000 · 2 events
- Winter Storm in Virginia, February 19 to 20, 201227 events
- Winter Weather in Virginia, February 19 to 20, 201224 events
- Winter Storm and Winter Weather in Tennessee, February 19, 201221 events
- Winter Storm and Winter Weather in Colorado, February 19 to 20, 201216 events
- Winter Storm and Winter Weather in Virginia, February 19, 201214 events
- Winter Weather in North Carolina, February 19, 201213 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, February 19, 201260 kt wind · 13 events
- Winter Storm in Virginia, February 19 to 20, 201211 events
- High Surf in Hawaii, February 19 to 23, 20127 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 366211, 366212, 366213.